# SDR CALA2019032500460

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 58,844 hours, 19,824 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COMPARTMENT DOOR EXTERNAL SKIN MID AFT AND LOWER PANEL SCRATCHES AND 9EA NEW DENTS REF N/R 99833380 FWD CARGO DOOR EXTERNIAL SKIN MID AFT AND LOWER PANEL SCRATHES AND 8EA DENTS WITHIN LIMITS AND 1EA DENT AT FWD 17 AND DOWN TO UP REPAIR PER REF SRM 52-00-01 FIG 201 REPAIR 3 REF SRM 52-30-01.
